# SDR CALA9601922

- Difficulty date: December 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10251
- Make and model: Boeing 737291
- Aircraft serial: 20361
- Engine: Pwa JT8D9
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Condition: Leaking
- Location: Nr 6 Bearing
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

THE NR 1 ENGINE WAS SHUTDOWN DUE TO LOSS OF OIL WHILE EN ROUTE.  THE AIRCRAFT LANDED AT EWR WITHOUT INCIDENT.  MAINTENANCE FOUND OIL LEAKING FROM NR 1 ENGINE NR 6 BEARING GIT SEAL.  THE NR 6 BEARING GIT SEAL WAS REMOVED AND REPLACED.  THE ENGINE WAS SERVICED WITH OIL AND NO LEAKS WERE NOTED DURING AN ENGINE RUN.
